Acta Mathematica, 2009, Volume 206

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this volume (9 articles)

Issue 1

[1] A hereditarily indecomposable $ {\mathcal{L}_{\infty}} $ -space that solves the scalar-plus-compact problem

Spiros A. Argyros Department of Mathematics, National Technical University of Athens Richard G. Haydon Brasenose College, Oxford, U.K.

TBD mathscidoc:1701.332023

Acta Mathematica, 206, (1), 1-54, 2009.3
[ Download ] [ 2017-01-08 20:33:55 uploaded by actaadmin ] [ 379 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Radial Fourier multipliers in high dimensions

Yaryong Heo Department of Mathematics, University of Wisconsin, Madison Fëdor Nazarov Department of Mathematics, University of Wisconsin, Madison Andreas Seeger Department of Mathematics, University of Wisconsin, Madison

Functional Analysis mathscidoc:1701.12001

Acta Mathematica, 206, (1), 55-92, 2009.2
[ Download ] [ 2017-01-08 20:33:56 uploaded by actaadmin ] [ 602 downloads ] [ 0 comments ] [ Cited by 20 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Constructing integrable systems of semitoric type

Álvaro Pelayo School of Mathematics, Institute for Advanced Study San Vũ Ngọc Institut de Recherches Mathématiques de Rennes, Université de Rennes 1, Campus de Beaulieu, Rennes cedex, France

Differential Geometry mathscidoc:1701.10002

Acta Mathematica, 206, (1), 93-125, 2009.4
[ Download ] [ 2017-01-08 20:33:56 uploaded by actaadmin ] [ 421 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Random matrices: Universality of local eigenvalue statistics

Terence Tao Department of Mathematics, University of California, Los Angeles Van Vu Department of Mathematics, Rutgers

Number Theory Probability mathscidoc:1701.24001

Acta Mathematica, 206, (1), 127-204, 2009.6
[ Download ] [ 2017-01-08 20:33:56 uploaded by actaadmin ] [ 481 downloads ] [ 0 comments ] [ Cited by 121 ] [ Abstract ] [ Full ]
Please log in for comment!
 

Issue 2

[1] On locally constructible spheres and balls

Bruno Benedetti Institute of Mathematics, Freie Universität Berlin Günter M. Ziegler Institute of Mathematics, Freie Universität Berlin

Differential Geometry Mathematical Physics mathscidoc:1701.10003

Acta Mathematica, 206, (2), 205-243, 2009.6
[ Download ] [ 2017-01-08 20:33:56 uploaded by actaadmin ] [ 481 downloads ] [ 0 comments ] [ Cited by 13 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Generalized Bäcklund–Darboux transformations for Coxeter–Toda flows from a cluster algebra perspective

Michael Gekhtman Department of Mathematics, University of Notre Dame Michael Shapiro Department of Mathematics, Michigan State University Alek Vainshtein Department of Mathematics and Department of Computer Science, University of Haifa

Quantum Algebra mathscidoc:1701.29001

Acta Mathematica, 206, (2), 245-310, 2009.6
[ Download ] [ 2017-01-08 20:33:56 uploaded by actaadmin ] [ 703 downloads ] [ 0 comments ] [ Cited by 11 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] There are no$C$^{1}-stable intersections of regular Cantor sets

Carlos Gustavo Moreira Instituto de Matemática Pura e Aplicada, Estrada Dona Castorina 110

mathscidoc:1701.02001

Acta Mathematica, 206, (2), 311-323, 2009.4
[ Download ] [ 2017-01-08 20:33:56 uploaded by actaadmin ] [ 458 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Markoff–Lagrange spectrum and extremal numbers

Damien Roy Département de Mathématiques, Université d’Ottawa

Spectral Theory and Operator Algebra mathscidoc:1701.32001

Acta Mathematica, 206, (2), 325-362, 2009.6
[ Download ] [ 2017-01-08 20:33:56 uploaded by actaadmin ] [ 497 downloads ] [ 0 comments ] [ Cited by 4 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] A geometric approach to generalized Stokes conjectures

Eugen Varvaruca Department of Mathematics and Statistics, University of Reading Georg S. Weiss Mathematical Institute, Heinrich Heine University

Analysis of PDEs Geometric Modeling and Processing mathscidoc:1701.03003

Acta Mathematica, 206, (2), 363-403, 2009.8
[ Download ] [ 2017-01-08 20:33:56 uploaded by actaadmin ] [ 590 downloads ] [ 0 comments ] [ Cited by 12 ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved